# SDR REXA201100312

- Difficulty date: May 24, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,330 hours, 21,483 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Stuck
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO SBN CREW GOT NOSE GEAR DISAGREE.  MANUAL EXTENSION PULLED, A/C LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY DECLARED.  FOUND NLG ROLLER STUCK, FREED ROLLER AND C/W PA 05-018A.
